# SDR UALA2010100803753

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 71,295 hours, 20,658 cycles
- Engine: Pwa PW2040
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 6225390001
- Part serial: 447
- Condition: Faulty
- Location: Vhf Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SIDE OF CAPT VHF AUDIO PANEL DOES NOT ILLUMINATE. REPLACED CONTROL PANEL.  OPS NORMAL.
